# SDR CA120515005

- Difficulty date: May 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 846 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: A10055B
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION FOUND FUEL PUMP DRIVE SEAL LEAKING.  THE DRIVE CAVITY DRAIN LINE IS ROUTED ABOVE THE HEIGHT OF FUEL PUMP CAVITY DRAIN OUTLET PREVENTING LEAKING FUEL FROM DRAINING FROM THE CAVITY AND CAUSING FLOODING OF THE PUMP MOTOR.
